# SDR C2XA08TY020

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 9,300 hours, 4,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT FLICKERS ON/OFF.  RESECURED BULB IAW EMB 145XR AMM 33-50-06.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
